# SDR ERAA065656

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 212061107013
- Condition: Mismanufactured
- Location: Hyd System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW TUBE THAT COULD NOT BE USED ON AIRCRAFT DUE TO CORROSION OR POSSIBLE DEFECT WHICH OCCURRED DURING MANUFACTURING.  LENGTHWISE PITTING.
